# SDR AALA200802613A

- Difficulty date: November 30, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- Aircraft time: 45,677 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEAR LAVATORY INOPERATIVE.  RESEATED CONNECTOR IN LAVATORY FOR EMERGENCY LIGHT. SYSTEM GROUND CHECKED NORMAL OPERATION.
